I'm sure that there have been quite a few posts regarding whether something is or is not TMS, but please bear with me. I've poked around the forum for some answers a little bit, and quite honestly don't have the energy to do so any more. So, I thought I'd just start a post. I've read "The Mind Body Prescription", and found it to be great. What concerns me is that with all TMS problems, the problem could be structural or psychological. How does one know? I've had problems that were psychogenic (at least in part) for most of my life. I developed an overuse injury at some point (with real physical findings) and later was involved in a car crash. As a result of the car crash, I was essentially bedridden for YEARS. This issue only started to get resolved when my vitamin D levels were brought under control with supplementation. I have various problems such as sleep disturbances and spine pain, but what concerns me most are the effects I'd have from various medications. While in a state of being deficient in vitamin D, I discontinued Lyrica (which I was one for a period of a month). About five days after quitting, I developed symptoms in accordance with an overactive nervous system as a result of withdrawal. One of these, burning pain in the face, is still with me. After having brought my vitamin D levels under control, I suffered a withdrawal from Prozac, which made the symptoms of the lyrica withdrawal worse, and also produced sexual, sleep, and GI symptoms. I just started taking a VERY small dose of allerall in order to get the bare minimum accomplished in my life. I've been short of breath ever since. The pain after the car crash and the sleep issues are pretty common to people with TMS. Can anyone speak to any of the other stuff? I try to focus on recovery and looking at the bright side of life, but it's always in the back of my mind that I might not recover, since I have not yet. Furthermore, I don't know what else to do at this point. I've tried "hypnotizing" myself into believing that this is all in my head, that I should not worry so much about various things, etc. Yet, my problems remain.